본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4, 2004년, pp.589 - 598   피인용횟수: 1

HYPERCYCLIC OPERATOR WEIGHTED SHIFTS

Hazarika, Munmun    (Department of Mathematical Sciences, Tezpur University   ); Arora, S.C.    (Department of Mathematics, University of Delhi  );
  • 초록

    We consider bilateral operator weighted shift T on $L^2$ (K) with weight sequence ${[A_{n}]_{n=-{\infty}}}^{\infty}$ of positive invertible diagonal operators on K. We give a characterization for T to be hypercyclic, and show that the conditions are far simplified in case T is invertible.


  • 주제어

    operator weighted shift .   hypercyclic operator.  

  • 참고문헌 (7)

    1. P. S. Bourdon and J. H. Shapiro, Cyclic phenomena for composition operators, Mem. Amer. Math. Soc. 125 (1997) 
    2. N. S. Feldman,Hypercyclicity and supercyclicity for invertible bilateral weighted shifts,Proc. Amer. Math. Soc. 131 (2003), 479?485 
    3. R. M. Gethner and J. H. Shapiro,Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 281?288 
    4. D. A. Herrero,Hypercyclic operators and chaos, J. Operator Theory 28 (1992), 93?103 
    5. C. Kitai, Invariant closed sets for linear operators, Dissertation, University of Toronto (1982) 
    6. S. Rolewicz, On orbits of elements,Studia Math. 32 (1969), 17?22 
    7. H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995), 993?1004 
  • 이 논문을 인용한 문헌 (1)

    1. 2014. "" Journal of the Korean Mathematical Society = 대한수학회지, 51(2): 363~382     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기